# SDR MASA2009013000050

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 16,298 hours, 15,512 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Track
- Condition: Lack Of Lube
- Location: Fa Seat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7062 ORD-GRB.  CAPT REPORTED THE FA SEAT DOES NOT AUTO STOW.  MX LUBED THE SEAT TRACKS.  OPS GOOD.
